Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

2 Publications


2019 | Journal Article | LibreCat-ID: 16709
Continuous relaxations for the traveling salesman problem
T. Sahai, A. Ziessler, S. Klus, M. Dellnitz, Nonlinear Dynamics (2019).
LibreCat | DOI
 

2001 | Journal Article | LibreCat-ID: 8924
Localization in Nonlinear Mistuned Systems with Cyclic Symmetry
W. Sextro, K. Popp, T. Krzyzynski, Nonlinear Dynamics 25 (2001) 207–220.
LibreCat | DOI
 

Filters and Search Terms

issn=0924-090X

Search

Filter Publications

Display / Sort

Export / Embed